# SDR ARWA20060801

- Difficulty date: August 2, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 90,179 hours, 33,351 cycles
- Engine: Ge CF650C2
- Engine time: 51,960 hours, 18,576 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Pump
- Part number: 11599925108
- Part serial: 10256
- Condition: Unknown
- Location: Fuel Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE WOULD NOT SPOOL UP ON THE RUNWAY.  REMOVED AND REPLACED NR 2 ENGINE MEC/FUEL PUMP PACKAGE IN ACCORDANCE WITH M/M 73-45-01 AND M/M 73-20-01; FOUND NORMAL ON ENGINE RUN-UP IN ACCORDANCE WITH M/M 71-00-00.
